# SDR ASAA2023021841987

- Difficulty date: February 18, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 54,933 hours, 16,166 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS #2 ENGINE LOOP "A" INOP. GROUNDED - YES. ACCOMPLISHED ENG FIRE DETECTION CONTROL MODULE BITE PROCEDURE-SHOWED #2 ENG LOOP A RIGHT CORE DETECTOR FAULT REF B737-800 FIM TASK 26-10-00-810-801. CK'D AND FOUND WIRE BROKEN AT LUG ON LOOP A DETECTOR. INSTALLED NEW LUG ON LOOP A CORE DETECTOR REF B737-800 AMM 26-11-02-960-801. REACCOMPLISHED ENG FIRE DETECTION MODULE BITE CK OP'S CK GOOD NO FAULTS NOTED. #2 ENG FIRE DETECTION TEST IN FLT DECK GROUND VERIFICATION CK GOOD REF FIM TASK 26-10-00-810-801.
